A note on the formality of some contact manifolds

Augustin Banyaga, Jean Baptiste Gatsinzi, Fortuné Massamba

Research output: Contribution to journalArticle

Abstract

In this paper we study the formality of the total space of some circle and sphere bundles over symplectic manifolds which include some Sasakian manifolds.

Original languageEnglish (US)
Article number3
JournalJournal of Geometry
Volume109
Issue number1
DOIs
StatePublished - Apr 1 2018

Fingerprint

Formality
Sasakian Manifold
Contact Manifold
Symplectic Manifold
Bundle
Circle

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Cite this

Banyaga, Augustin ; Gatsinzi, Jean Baptiste ; Massamba, Fortuné. / A note on the formality of some contact manifolds. In: Journal of Geometry. 2018 ; Vol. 109, No. 1.
@article{c646607f995d4ae29218dc0fcdb187d1,
title = "A note on the formality of some contact manifolds",
abstract = "In this paper we study the formality of the total space of some circle and sphere bundles over symplectic manifolds which include some Sasakian manifolds.",
author = "Augustin Banyaga and Gatsinzi, {Jean Baptiste} and Fortun{\'e} Massamba",
year = "2018",
month = "4",
day = "1",
doi = "10.1007/s00022-018-0409-3",
language = "English (US)",
volume = "109",
journal = "Journal of Geometry",
issn = "0047-2468",
publisher = "Birkhauser Verlag Basel",
number = "1",

}

A note on the formality of some contact manifolds. / Banyaga, Augustin; Gatsinzi, Jean Baptiste; Massamba, Fortuné.

In: Journal of Geometry, Vol. 109, No. 1, 3, 01.04.2018.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A note on the formality of some contact manifolds

AU - Banyaga, Augustin

AU - Gatsinzi, Jean Baptiste

AU - Massamba, Fortuné

PY - 2018/4/1

Y1 - 2018/4/1

N2 - In this paper we study the formality of the total space of some circle and sphere bundles over symplectic manifolds which include some Sasakian manifolds.

AB - In this paper we study the formality of the total space of some circle and sphere bundles over symplectic manifolds which include some Sasakian manifolds.

UR - http://www.scopus.com/inward/record.url?scp=85040919740&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85040919740&partnerID=8YFLogxK

U2 - 10.1007/s00022-018-0409-3

DO - 10.1007/s00022-018-0409-3

M3 - Article

VL - 109

JO - Journal of Geometry

JF - Journal of Geometry

SN - 0047-2468

IS - 1

M1 - 3

ER -